# SDR 2018FA0000517

- Difficulty date: September 12, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N123ZM
- Make and model: Cirrus SR20
- Aircraft serial: 2348
- Engine: Lyc IO390A1A6
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 31026002
- Condition: Cracked
- Location: Induction Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE PORTIONS OF AIR FILTER HOUSING, PN 31026-002, CRACKED AND SEPARATED FROM REST OF HOUSING DOWN STREAM OF AIR FILTER.  AREA OF DETERIORATION IS ON UPPER, BACK SIDE OF AIR BOX AGAINST ENG BAFFLING AND IS NOT EASILY VIEWABLE WITHOUT REMOVING AIR FILTER HOUSING.  MISSING PIECES SUBJECT TO BEING INGESTED BY ENG.
